Advances in Pure Mathematics

Vol.2 No.4(2012), Paper ID 21425, 6 pages

DOI:10.4236/apm.2012.24032

 

Minimal Surfaces and Gauss Curvature of Conoid in Fins-ler Spaces with (α, β)-Metrics

 

Dinghe Xie, Qun He

 

Department of Mathematics, Tongji University, Shanghai, China
Department of Mathematics, Tongji University, Shanghai, China

 

Copyright © 2012 Dinghe Xie, Qun He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


D. Xie and Q. He, "Minimal Surfaces and Gauss Curvature of Conoid in Fins-ler Spaces with (α, β)-Metrics," Advances in Pure Mathematics, Vol. 2 No. 4, 2012, pp. 220-225. doi: 10.4236/apm.2012.24032.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.